# SDR WVER2018021107

- Difficulty date: February 5, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67032036975
- Condition: Cracked
- Location: Fuselage
- Part time: 35,874 hours, 28,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333.00 BETWEEN STR 1R AND 2R CRACKED.
